Taste Alterations in Cancer Patients Receiving Chemotherapy: A Neglected Side Effect?

  • Zabernigg A
  • Gamper E
  • Giesinger J
 et al. 
  • 56

    Readers

    Mendeley users who have this article in their library.
  • 62

    Citations

    Citations of this article.

Abstract

Taste alterations (TAs) are a frequent but under-recognized treatment side effect in cancer patients undergoing chemotherapy (CT). CT regimens with different toxicity profiles may vary in their impact on TAs, but research on this topic is lacking. This study assesses the prevalence of TAs and their relation to sociodemographic and clinical variables, especially CT regimens. Furthermore, the association between TAs and quality of life (QOL) is investigated.

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

Authors

  • A. Zabernigg

  • E.-M. Gamper

  • J. M. Giesinger

  • G. Rumpold

  • G. Kemmler

  • K. Gattringer

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free